I took one tablet of 20mg to see what it felt like. Is it okay to stop taking steroids now?
– Since you’ve already taken one tablet (20mg), I’m guessing the answer would be no. Even if it’s not a steroid, whether to accept or not take something should never be done without consulting with your doctor. The fact that you “saw what it felt like” doesn’t mean you can stop taking whatever medication they prescribed for you… If there are any dangerous side effects, they could make things worse… You should call your doctor and ask about this ASAP!
What does a one-day course of steroids do?
– This question is a little too broad to answer in a forum like this one. “One day” could be anywhere, so I can’t say for sure if it would have any effect or not. You should speak to your doctor about what they had in mind when they prescribed the medication rather than trying to guess here on HealthAnswers!
Can steroids kill you?
– No, steroids are generally safe even at high doses, but it is possible to die from taking them depending on the disease being treated. If someone has an aggressive inflammatory response (e.g., Rheumatoid Arthritis), their life may also depend on getting treatment with steroids… But there are lots of other reasons why people may take steroids too… Long-term use is also acceptable, in moderation.
Is everyone on steroids paranoid?
– It seems like you’re describing a psychological symptom from the use of steroids. This symptom may be attributed to a side effect of one or more medications… But there can be other reasons for this, such as not taking the medication correctly (or at all). Also, steroids are often used to suppress symptoms rather than treat them, so it’s only natural that they “change” how someone feels since they aren’t concerned with treating specific symptoms anymore… If you think your medication contributes to feeling this way, talk to your doctor about changing it/combining it with something else to reduce these feelings!